Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

33 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917737
Gibbs states of continuum particle systems with unbounded spins: Existence and uniqueness
Conache D, Daletskii A, Kondratiev Y, Pasurek T (2018)
JOURNAL OF MATHEMATICAL PHYSICS 59(1): 25.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339 PUB | DOI | WoS | Inspire
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901216
Phase transitions in continuum ferromagnets with unbounded spins
Daletskii A, Kondratiev Y, Kozitsky Y (2015)
Journal of Mathematical Physics 56(11): 113502.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2703487
Gibbs states on random configurations
Daletskii A, Kondratiev Y, Kozitsky Y, Pasurek T (2014)
Journal of Mathematical Physics 55(8).
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2645324
On spatial mutation-selection models
Kondratiev Y, Kutoviy O, Minlos R, Pirogov S (2013)
Journal Of Mathematical Physics 54(11).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501944
Spectral and topological properties of a family of generalised Thue-Morse sequences
Baake M, Gaehler F, Grimm U (2012)
Journal of Mathematical Physics 53(3): 032701.
PUB | PDF | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307238
Binary jumps in continuum. I. Equilibrium processes and their scaling limits
Finkelshtein DL, Kondratiev Y, Kutoviy OV, Lytvynov E (2011)
Journal of Mathematical Physics 52(6).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Singular perturbations with boundary conditions and the Casimir effect in the half space
Albeverio S, Cognola G, Spreafico M, Zerbini S (2010)
Journal of Mathematical Physics 51(6).
PUB | DOI | WoS | arXiv | Inspire
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978305 PUB | DOI | WoS | arXiv | Inspire
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978465
Gap Probabilities in Non-Hermitian Random Matrix Theory
Akemann G, Phillips MJ, Shifrin L (2009)
J. Math. Phys. 50(6): 063504.
PUB | DOI | WoS | arXiv | Inspire
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2379869
Continuity and generators of dynamical semigroups for infinite Bose systems
Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2007)
J. Math. Phys. 48(1): 012106.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595994
Quantum dynamical semigroups for finite and infinite Bose systems
Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2007)
JOURNAL OF MATHEMATICAL PHYSICS 48(1): 012106.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1632789
Point interaction Hamiltonians in bounded domains
Blanchard P, Figari R, Mantile A (2007)
JOURNAL OF MATHEMATICAL PHYSICS 48(8): 082108.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596902
Nonequilibrium Glauber-type dynamics in continuum
Kondratiev Y, Kutoviy OV, Zhizhina E (2006)
JOURNAL OF MATHEMATICAL PHYSICS 47(11).
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603423
Feynman integrals for nonsmooth and rapidly growing potentials
de Faria M, Oliveira MJ, Streit L (2005)
JOURNAL OF MATHEMATICAL PHYSICS 46(6): 063505.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608071
On diffusion dynamics for continuous systems with singular superstable interaction
Kondratiev Y, Rebenko AL, Röckner M (2004)
JOURNAL OF MATHEMATICAL PHYSICS 45(5): 1826-1848.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912911
Properties of "Quadratic'' Canonical Commutation Relation Representations
Klauder JR, Streit L (2004)
Journal of Mathematical Physics 10(9): 1661-1669.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621558
Construction of relativistic quantum fields in the framework of white noise analysis
Grothaus M, Streit L (1999)
JOURNAL OF MATHEMATICAL PHYSICS 40(11): 5387-5405.
PUB | DOI | WoS | Inspire
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1624937
Feynman integrals for a class of exponentially growing potentials
Kuna T, Streit L, Westerkamp W (1998)
JOURNAL OF MATHEMATICAL PHYSICS 39(9): 4476-4491.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628220
Non-negative Feynman-Kac kernels in Schrodinger's interpolation problem
Blanchard P, Garbaczewski P, Olkiewicz R (1997)
JOURNAL OF MATHEMATICAL PHYSICS 38(1): 1-15.
PUB | DOI | WoS | Inspire
 

Filter und Suchbegriffe

issn=0022-2488

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung